# SDR DLL13951673

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1121
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT HINGE CUTOUT FWD OF ACS GROUND SERVICE DOOR.  REPAIRED PER SRM 53-31-00 FIG 828.
